Vermont, 2014Heavy Snow in Vermont, February 5, 2014
February 5, 2014 · NWS BTV · 16 events in 16 counties and zones
The combination of low pressure from the Gulf of Mexico, that moved into the Ohio River valley on the night of February 4th and a developing coastal low that moved south of New England on February 5th delivered widespread snowfall to Vermont on February 5th. A widespread 5 to 12 inches of snow fell across Vermont with the higher totals in the central and southern Green Mountain communities.
Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $170,000
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of low pressure from the Gulf of Mexico, that moved into the Ohio River valley on the night of February 4th and a developing coastal low that moved south of New England on February 5th delivered widespread snowfall to Vermont on February 5th. A widespread 5 to 12 inches of snow fell across Vermont with the higher totals in the central and southern Green Mountain communities. Snowfall was at its peak during both the morning and afternoon/evening commutes causing hazardous travel.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before the first event at Feb 5, 12:55 AM EST, 5 minutes earlier.
Area forecast discussion, Feb 5, 12:55 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
1255 AM EST WED FEB 5 2014
.SYNOPSIS...
LOW PRESSURE PASSING JUST SOUTH OF NEW ENGLAND WILL BRING A
WIDESPREAD ACCUMULATING SNOWFALL TO THE REGION ON WEDNESDAY. HIGH
PRESSURE RETURNS WITH DRY AND SEASONABLY COLD WEATHER FOR
THURSDAY INTO SATURDAY BEFORE THE POTENTIAL OF UNSETTLED
CONDITIONS RETURNS BY EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AS OF 1202 AM EST WEDNESDAY...MINOR UPDATE TO CAPTURE CRNT OBS
AND ADJUST TIMING OF PRECIP ARRIVING FROM SOUTHWEST TO NORTHEAST
BASED ON CRNT RADAR TRENDS. WATER VAPOR SHOWS AN IMPRESSIVE WARM
AIR CONVEYOR BELT OF DEEP MOISTURE ADVECTING FROM THE MS VALLEY
INTO THE MID ATLANTIC STATES. LATEST TRENDS HAVE THIS LIFT
ASSOCIATED WITH WAA AND NOSE OF LLVL JET WL MAINLY IMPACT OUR
CENTRAL/SOUTHERN CWA THRU THIS MORNING...WITH LIGHTER SNOW
FURTHER NORTH ACRS NNY INTO N VT. EXPECT SNOW TO RAPIDLY DEVELOP
FROM SW TO NE ACRS OUR CWA DURING THE PRE-DAWN HRS. LATEST RAP13
AND HRRR HAVE SNOW ARRIVING BTWN 07-09Z NNY AND BTWN 08Z-11Z
CPV/CENTRAL/SOUTHERN VT...AND INTO NORTHERN VT BY 12Z. EXPECTING
A DUSTING TO SEVERAL INCHES BY MORNING RUSH DEPENDING UPON
LOCATION...WHICH IS COVERED WELL IN CRNT FCST. OTHERWISE...LOWS
HAVE BEEN REACHED WITH A SLOW WARMING TREND OR NEAR STEADY TEMPS
EXPECTED AS CLOUDS/PRECIP ARRIVE.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
AS OF 320 PM EST TUESDAY...A SOLID MODERATE SNOWFALL EVENT (BY
VERMONT/NRN NY STANDARDS THAT IS) THEN EXPECTED ACROSS MOST OF
OUR AREA DURING WEDNESDAY/EARLY WEDNESDAY EVENING AS
AFOREMENTIONED LOW PRESSURE PASSES THROUGH THE NORTHERN MID-
ATLANTIC STATES AND OFFSHORE PARALLEL TO THE SOUTHERN NEW ENGLAND
COAST NEAR 40N LATITUDE. AS MENTIONED YESTERDAY THE SYSTEM WILL
BE A RELATIVELY QUICK MOVER GIVEN FAIRLY FAST CONFLUENT FLOW
ALOFT OVER THE NORTHEAST. NONETHELESS...AMPLE MOISTURE...LIFT AND
A DEEPER THAN NORMAL SNOW GROWTH REGION ALL FAVOR A SOLID 12-16
HOUR EVENT WITH A 4-8 HOUR CORE OF STEADIER/HEAVIER SNOW FROM MID
MORNING THROUGH THE MID AFTERNOON HOURS. BEST QG FORCING AND LOW
TO MID LEVEL FRONTOGENETICAL FIELDS SET UP ACROSS CENTRAL NEW
ENGLAND AND THIS IS WHERE HEAVIEST TOTALS (6-12 INCHES OR SO)
WILL LIKELY OCCUR. FURTHER NORTH STILL A SOLID EVENT BUT TOTALS
WILL BE LESS THE FURTHER NORTH YOU GO...ESPECIALLY ALONG THE INTL
BORDER. ADVISORIES AND WARNINGS HAVE BEEN EXPANDED SLIGHTLY
NORTHWARD ACCORDINGLY GIVEN LATEST QPF TRENDS IN THE MODELS...BUT
I DID OPT TO OMIT THE HEAVIER NAM/WRF QPF WHICH APPEARS SOMEWHAT
OVERDONE GIVEN SYSTEM SPEED AND LACK OF CONCERTED CLOSED CENTER
AT 700 MB. CURRENT THINKING OFFERS A GENERAL 6-12 INCHES
CENTRAL/SOUTH...4-8 INCHES IN A STRIPE JUST NORTH OF THERE
INCLUDING THE KSLK/KBTV/KMVL/K1V4 REGION...AND A 2-5/3-6 INCH
ADVSY LEVEL EVENT FOR THE ST LAWRENCE AND FAR NRN CHAMPLAIN
VALLEYS. OF COURSE...SOME SUBTLE VARIABILITY IS ALWAYS INHERENT
IN PREDICTING EXACT SNOWFALL AMOUNTS AND THESE ARE MY BEST
ESTIMATES GIVEN THE CURRENT INFORMATION.
BY WEDNESDAY NIGHT SYSTEM EXITS QUICKLY EAST INTO THE NORTH
ATLANTIC WITH ANY LINGERING LIGHT SNOWS/SHSN ENDING THROUGH THE
EVENING HOURS AS SKIES GRADUALLY TREND PTLY CLOUDY IN MOST AREAS
LATE. SOME LIGHT ADDL ACCUMULATIONS POSSIBLE EARLY...BUT OVERALL
IDEA WILL BE FOR A DRYING TREND AS LOW TEMPERATURES BOTTOM OUT
FROM ZERO TO 10 ABOVE WITH SFC HIGH PRESSURE BUILDING SLOWLY
EAST.
THEN A FAIRLY NICE AND QUIET MID-WINTER DAY ON TAP FOR OUR AREA
ON THURSDAY AS HIGH PRESSURE CENTERED ACROSS THE CENTRAL PORTIONS
OF THE NATION BUILDS GRADUALLY EASTWARD. STILL COULD SEE SOME
VARIABLE CLOUD COVER HERE AND THERE THROUGH THE DAY...ESP NRN
NY/NRN MTNS WHERE THE APPROACH OF A WEAK UPPER H5 TROUGH SAGGING
SOUTH FROM SRN CANADA MAY SPARK A FEW FLURRIES/LIGHT SHSN HERE
AND THERE BY AFTERNOON. BEST SHOT OF SHSN APPEARS TO OCCUR CLOSER
TO THE LAKE ONTARIO SNOWBELTS HOWEVER AS MEAN WESTERLY FLOW
INTERACTS WITH MARGINALLY WARM +2C WATERS. HIGHS SEASONABLY COLD
GENERALLY FROM THE MID TEENS TO THE LOWER 20S FOR MOST SPOTS.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 300 PM EST TUESDAY...LARGE SCALE PATTERN WL CONT TO FEATURE
FAST CONFLUENT FLW ACRS THE CONUS WITH A STRONG S/W TROF MOVING
FROM THE INTER MOUNTAIN WEST ON SATURDAY INTO THE EASTERN CONUS
BY LATE SUNDAY INTO MONDAY. FRIDAY INTO SUNDAY WL FEATURE 1030MB
SFC HIGH PRES ACRS THE MID ATLANTIC STATES INTO CENTRAL
CANADA...RESULTING IN DRY CONDITIONS AND SLIGHTLY BLW NORMAL
TEMPS. SEVERAL WEAK EMBEDDED 5H VORTS IN THE FAST FLW ALOFT ALONG
WITH SOME ENHANCED MID LVL RH MAY PRODUCE A FEW MTN FLURRIES/SNOW
SHOWERS FROM TIME TO TIME...BUT NO SIGNIFICANT ACCUMULATION
ANTICIPATED. IF CLR SKIES AND LIGHT WINDS DEVELOP...WITH FRESH
SNOW PACK...A LARGE DIURNAL SWING IN TEMPS CAN BE ANTICIPATED ON
FRIDAY INTO SATURDAY. JUST LIKE LAST NIGHT...A WIDE RANGE IN LOWS
CAN BE EXPECTED FROM -10F COLDEST VALLEYS TO +15F WARMEST AREAS
FOR LOWS AND MAINLY TEENS TO L/M 20S FOR HIGHS. FOR LOWS WL USE
SUPERBLEND WHICH IS A NICE COMPROMISE.
SUNDAY INTO MONDAY...MID/UPPER LVL TROF WL QUICKLY SHIFTS INTO
THE CENTRAL GREAT LAKES WITH SEVERAL EMBEDDED 5H VORT ROUNDING
TROF BASE. GFS SHOWS GOOD PHASING BTWN NORTHERN AND SOUTHERN
STREAM ENERGY WITH MID/UPPER LVL TROF BECOMING NEGATIVELY TILTED
BY SUNDAY NIGHT. THIS HELPS TO CAPTURE SFC LOW PRES AND KEEPS
SYSTEM CLOSER TO THE COAST WITH A POTENTIAL HIGH IMPACT EVENT FOR
OUR CWA. MEANWHILE...THE LATEST 12Z ECMWF/GEM AND GFS ENSEMBLES
SHOWS A MUCH LESS AMPLIFIED SYSTEM GETTING SHEARED OUT IN THE
FAST FLW ALOFT...RESULTING IN WEAKER SFC LOW PRES PASSING WELL
SOUTHEAST OF THE 40/70 BENCHMARK. THIS SOLUTION...WHICH IS
FAVORED BY WPC WOULD KEEP BEST MOISTURE AND LIFT SOUTH AND EAST
OF OUR REGION...WITH JUST A PERIOD OF LIGHT SNOW ASSOCIATED WITH
5H TROF. WL LEAN TWD THIS SCENARIO ATTM...GIVEN TRENDS THIS
WINTER AND MENTION CHC POPS WITH TEMPS NEAR NORMAL. MODELS SHOULD
START CAPTURING SYSTEM BETTER IN THE NEXT COUPLE OF DAYS...AS IT
APPROACHES THE WESTERN CONUS AND IS BETTER SAMPLED BY UPPER AIR
DATA ACRS THE CONUS.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
THROUGH 12Z THURSDAY...WIDESPREAD SNOW WILL IMPACT ALL TAF SITES
TODAY WITH IFR/LIFR CONDITIONS. VFR CONDITIONS WILL CONTINUE
THROUGH ABOUT 10/11Z AT ALL TAF SITES...THEN SNOW MOVES INTO THE
AREA. CONDITIONS WILL WORSEN THROUGH THE DAY AND WILL BE DOWN TO
LIFR AT TIMES. LIFR/IFR SHOULD START AROUND 15/16Z TODAY.
EXPECTING VISIBILITIES BETWEEN 1/2SM AND 1SM AFTER 15Z WITH
CEILINGS RANGING FROM 1000 FT TO 2500 FT ACROSS THE AREA. WINDS
WILL GENERALLY BE LIGHT FROM THE NORTH/NORTHEAST...BUT SOUTHEAST
AT RUTLAND WITH A FEW GUSTS TO 20 KNOTS POSSIBLE WEDNESDAY.
CONDITIONS WILL BEGIN TO IMPROVE AROUND 01/02Z AT ALL
SITES...SHOULD BE MVFR AT THAT TIME.
OUTLOOK 12Z THURSDAY THROUGH SUNDAY... 12Z THURSDAY THROUGH 12Z
SUNDAY...SURFACE HIGH PRESSURE WILL RESULT IN MAINLY VFR
CONDITIONS...EXCEPT POSSIBLE SNOW SHOWERS AND MVFR AT TIMES AT
SLK. 12Z SUNDAY ONWARD...NEXT SYSTEM WILL IMPACT OUR REGION WITH
CHANCE SNOW AND POTENTIAL IFR CONDITIONS.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER STORM WARNING FROM 4 AM EARLY THIS MORNING TO 7 PM EST
THIS EVENING FOR VTZ003>012-016>019.
WINTER WEATHER ADVISORY FROM 4 AM EARLY THIS MORNING TO 7 PM
EST THIS EVENING FOR VTZ001-002.
NY...WINTER STORM WARNING FROM 4 AM EARLY THIS MORNING TO 7 PM EST
THIS EVENING FOR NYZ029>031-034-035.
WINTER WEATHER ADVISORY FROM 4 AM EARLY THIS MORNING TO 7 PM
EST THIS EVENING FOR NYZ026>028-087.
&&
SYNOPSIS...JMG
NEAR TERM...TABER
SHORT TERM...JMG
LONG TERM...TABER
AVIATION...RJS/NEILESHazardous weather outlook, Feb 4, 3:09 PM EST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
309 PM EST TUE FEB 4 2014
NYZ029>031-034-035-VTZ003>012-016>019-051000-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-ORLEANS-ESSEX-WESTERN CHITTENDEN-
LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
309 PM EST TUE FEB 4 2014
...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 7 PM EST WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT SNOWFALL TOTALS TO THE
NATIONAL WEATHER SERVICE IN BURLINGTON ON WEDNESDAY.
NYZ026>028-087-VTZ001-002-051000-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-WESTERN FRANKLIN-
309 PM EST TUE FEB 4 2014
...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST
WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AND
NORTHWEST VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
HOWEVER...SPOTTERS ARE ENCOURAGED TO SUBMIT SNOWFALL TOTALS TO THE
NATIONAL WEATHER SERVICE IN BURLINGTON ON WEDNESDAY.
JMG
Heavy Snow, Eastern Rutland
- When
- February 5, 1:00 AM EST to 5:00 PM EST
- Where
- Eastern Rutland forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 43.580, -73.037 (the zone’s center; the record gives no point)
Six to twelve inches of snow fell across Rutland county.
Heavy Snow, Western Rutland
- When
- February 5, 1:00 AM EST to 5:00 PM EST
- Where
- Western Rutland forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 43.580, -73.037 (the zone’s center; the record gives no point)
Six to twelve inches of snow fell across Rutland county.
Heavy Snow, Windsor
- When
- February 5, 1:00 AM EST to 5:00 PM EST
- Where
- Windsor forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
Eight to twelve inches of snow fell across Windsor county.
Heavy Snow, Eastern Addison
- When
- February 5, 2:00 AM EST to 6:00 PM EST
- Where
- Eastern Addison forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.031, -73.141 (the zone’s center; the record gives no point)
Six to ten inches of snow fell across Addison county.
Heavy Snow, Western Addison
- When
- February 5, 2:00 AM EST to 6:00 PM EST
- Where
- Western Addison forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.031, -73.141 (the zone’s center; the record gives no point)
Six to ten inches of snow fell across Addison county.
Heavy Snow, Eastern Chittenden
- When
- February 5, 2:00 AM EST to 6:00 PM EST
- Where
- Eastern Chittenden forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.461, -73.081 (the zone’s center; the record gives no point)
Six to ten inches of snow fell across Chittenden county.
Heavy Snow, Western Chittenden
- When
- February 5, 2:00 AM EST to 6:00 PM EST
- Where
- Western Chittenden forecast zone
- Property damage
- $20,000
- Reported by
- COOP Observer
- Coordinates
- 44.461, -73.081 (the zone’s center; the record gives no point)
Six to ten inches of snow fell across Chittenden county.
Heavy Snow, Eastern Franklin
- When
- February 5, 3:00 AM EST to 6:00 PM EST
- Where
- Eastern Franklin forecast zone
- Property damage
- $5,000
- Reported by
- COOP Observer
- Coordinates
- 44.858, -72.912 (the zone’s center; the record gives no point)
Five to nine inches of snow fell across Franklin county.
Heavy Snow, Western Franklin
- When
- February 5, 3:00 AM EST to 6:00 PM EST
- Where
- Western Franklin forecast zone
- Property damage
- $15,000
- Reported by
- COOP Observer
- Coordinates
- 44.858, -72.912 (the zone’s center; the record gives no point)
Five to nine inches of snow fell across Franklin county.
Heavy Snow, Grand Isle
- When
- February 5, 3:00 AM EST to 6:00 PM EST
- Where
- Grand Isle forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.797, -73.295 (the zone’s center; the record gives no point)
Five to eight inches of snow fell across Grand Isle county.
Heavy Snow, Lamoille
- When
- February 5, 3:00 AM EST to 7:00 PM EST
- Where
- Lamoille forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.606, -72.641 (the zone’s center; the record gives no point)
Six to ten inches of snow fell across Lamoille county.
Heavy Snow, Orange
- When
- February 5, 3:00 AM EST to 7:00 PM EST
- Where
- Orange forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.006, -72.377 (the zone’s center; the record gives no point)
Eight to twelve inches of snow fell across Orange county.
Heavy Snow, Washington
- When
- February 5, 3:00 AM EST to 6:00 PM EST
- Where
- Washington forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.273, -72.615 (the zone’s center; the record gives no point)
Six to ten inches of snow fell across Washington county.
Heavy Snow, Caledonia
- When
- February 5, 4:00 AM EST to 7:00 PM EST
- Where
- Caledonia forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.465, -72.102 (the zone’s center; the record gives no point)
Six to ten inches of snow fell across Caledonia county.
Heavy Snow, Essex
- When
- February 5, 4:00 AM EST to 7:00 PM EST
- Where
- Essex forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.728, -71.736 (the zone’s center; the record gives no point)
Six to ten inches of snow fell across Essex county.
Heavy Snow, Orleans
- When
- February 5, 4:00 AM EST to 7:00 PM EST
- Where
- Orleans forecast zone
- Property damage
- $10,000
- Reported by
- COOP Observer
- Coordinates
- 44.829, -72.244 (the zone’s center; the record gives no point)
Six to ten inches of snow fell across Orleans county.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm and Avalanche in Utah, February 5 to 10, 20142 deaths · $40,000 · 8 events
- Flash Flood and Winter Storm in California, February 5 to 10, 20141 death · $700,000 · 6 events
- Cold in Wisconsin, February 5, 20141 death · 1 event
- Cold in Minnesota, February 5 to 7, 20141 death · 1 event
- Heavy Snow and Winter Weather in New York, February 5, 2014$55,000 · 9 events
- Winter Storm and Heavy Snow in New York, February 5, 201427 events
- Winter Weather in Texas, February 5 to 6, 201420 events
- Winter Storm in New York, February 5, 201418 events
- Heavy Snow in Massachusetts, February 5, 201418 events
- Heavy Snow in Maine, February 5, 201417 events
- Flood and Heavy Rain in California, February 5 to 8, 201415 events
- Heavy Snow in New Hampshire, February 5, 201412 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 486995, 486996, 487006, 486993, 486994, 486997, 486998, 486999, 487000, 487003, 487004, 487005, 487007, 486992, 487001, 487002.